| Model Number |
201.764 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional product code: hrs complainant part is expected to be returned for manufacturer review/ investigation but has yet to be received.Reporter is a j&j representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2021, patient underwent for a surgical procedure for distal radius.The 2.4 cortex screws in the va distal radius set don't fit through the distal drill guides.The screw instead locks the guide down to the bone.Tried to use distal drill guide blocks and the screw wouldn't fit through block and locked the plate to the radius.The procedure was completed successfully without surgical delay.There was no patient consequence reported.Concomitant device reported: unk - plates: va-lcp distal radius (part# unknown; lot# unknown; quantity: 1).This complaint involves (26) devices.This report is for (1) 2.4mm cortex screw slf-tpng with t8 stardrive recess 14mm.This report is 5 of 6 for (b)(4).Related product complaint: (b)(4).